# SDR AALA201704059006

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 94,809 hours, 15,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT RIGHT SIDE AFT OF TRAILING EDGE FLAP IS INOPERATIVE.  SECURED LIGHT ASSEMBLY IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
